Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro causing suicidal thoughts

Posted by contemplative1 on October 18, 2003, at 12:23:40

In reply to Re: Lexapro causing suicidal thoughts leo33, posted by galkeepinon on October 18, 2003, at 0:00:40

You are not alone. My wife also had suicidal ideations on her 4th or 5th day on Lexapro and she stopped taking this. I think this is a VERY good reason to stop, but you should talk to your Psych ASAP of course and make the determination.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:contemplative1 thread:270290
URL: http://www.dr-bob.org/babble/20031015/msgs/270568.html